RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 264–273 (Mi semr783)  

This article is cited in 1 scientific paper (total in 1 paper)

Real, complex and functional analysis

Multiple interpolation for Nevanlinna type spaces

E. G. Rodikova

Bryansk State University, str. Bezhitskaya, 14, 241036, Bryansk,Russia

Abstract: In this paper we solve the multiple interpolation problem in the class of analytic functions in the unit disk with the Nevanlinna characteristic from $L^p$-spaces under the condition that interpolation nodes are contained in a finite union of Stolz angles and we describe the principal parts of a Laurent series of meromorphic functions with the same restrictions on the Nevanlinna characteristic.

Keywords: meromorphic function, multiple interpolation, a Laurent series, principal parts, the Nevanlinna characteristic.

DOI: https://doi.org/10.17377/semi.2017.14.024

Full text: PDF file (165 kB)
References: PDF file   HTML file

UDC: 517.53
MSC: 30E05; 30D35
Received August 9, 2016, published March 24, 2017

Citation: E. G. Rodikova, “Multiple interpolation for Nevanlinna type spaces”, Sib. Èlektron. Mat. Izv., 14 (2017), 264–273

Citation in format AMSBIB
\Bibitem{Rod17}
\by E.~G.~Rodikova
\paper Multiple interpolation for Nevanlinna type spaces
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 264--273
\mathnet{http://mi.mathnet.ru/semr783}
\crossref{https://doi.org/10.17377/semi.2017.14.024}


Linking options:
  • http://mi.mathnet.ru/eng/semr783
  • http://mi.mathnet.ru/eng/semr/v14/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Rodikova, V. A. Bednazh, “Ob interpolyatsii v klassakh I.I. Privalova v kruge”, Sib. elektron. matem. izv., 16 (2019), 1762–1775  mathnet  crossref
  • Number of views:
    This page:124
    Full text:31
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021